# SDR GTIA2021052535760

- Difficulty date: May 23, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N519NK
- Make and model: Airbus A319-132
- Aircraft serial: 2723
- Aircraft time: 45,039 hours, 24,104 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP LH WING DOUBLER AT STATION 551 RIB 10-11 RAF 2751364-2 CREATED. REF LTPR 5001076712-0010-REVIEWED NRI 5001076712-0010 AND HAS BEEN COMPLETED.CORROSION ON LH WING TOP SKIN 2 OVERHANG LWR SURFACE RIB 21-22 WAS REMOVED PER SRM 51-74-00 REV.137.EMBODIED REPAIR IS CAT B.REQ REPETITIVE INSP,INSP THRESHOLD FROM REPAIR EMBODIMENT 60000 F/C/12000FH SUBSEQUENT INSP AT INTERVALS OF TBD.
